40-Somethings - question
03-09-2008, 03:15 PM
I have had the midlife weight gain and at 44 is a lot harder to lose, but I've recently cut way back on drinking but am getting sugar cravings. I don't seem to be gaining, even with eating the sugar. I am also taking wellbutrin and ativan, and am getting a lot of fatigue, although I am still working out,
any way I had a weird symptom, two periods in a month and am going to see a doctor, but was wondering if anyone has had this happen. I also was very depressed and had extreme anxiety. I am hoping I will slowly start to feel better. So can the symptom of irregular bleeding be brought on by stress, or does anyone know? The only thing the doctor said I had was a vitamin b12 deficiency.
03-13-2008, 02:24 PM
Stress can mess with your cycle a lot. When I was under the worst stress of my life last summer, I missed several periods and then had one month where I just spotted all the time. Stress can really screw up your body for sure.
Also ... keep in mind that Wellbutrin has some appetite suppressant qualities so do watch what you eat while you're taking it. I found that I had to make myself eat more while I was on it simply because of that.
03-18-2008, 02:41 AM
Did your doc check your hormones? I'm 45 and have been perimenopausal for the last 5 yrs. My sister was 5 yrs older than me and her doc told her that she was too young to be entering menopause and she ended up on so many meds and they did shock therapy that she couldn't function properly, even the everyday things. When I showed her my checklist from my pharmacist, she was blown away at all the symptoms she had on the list. And stress does cause malfunctions with all systems of your body!
03-21-2008, 02:00 PM
No she did not check my hormones, she said she would when I was in menopause, I am started to think this may not be a good doctor? (My new ob/gyn)
My family doctor did not check that either, and she "forgot" to order the cholesterol.
Yeah the wellbutrin really killed my appetite, and seems to be helping me with all cravings, its good stuff. The only thing is I was really tired at first, but I think that was the depression and I think I'm getting somewhat better, but slowly.
vBulletin® v3.6.7, Copyright ©2000-2015, Jelsoft Enterprises Ltd.
Search Engine Optimization by vBSEO